# SDR CALA2013090490973

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 92,290 hours, 10,257 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R EMERGENCY LIGHTS CONNECTOR ON ROWS 35-37ABC.  ACCOMPLISHED EMERGENCY LIGHT CHECK OF ROWS 35-37ABC.  OPERATION CHECKED NORMAL
